Quadratic pencil of Schrodinger operators with spectral singularities: Discrete spectrum and principal functions


Creative Commons License

Bairamov E., Cakar O., Celebi A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.216, no.1, pp.303-320, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1006/jmaa.1997.5689
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.303-320

Abstract

In this article we investigated the spectrum of the quadratic pencil of Schrodinger operators L(lambda) generated in L-2(R+) by the equation